chicanery

Veteran Member
  • Content count

    137
  • Joined

  • Last visited


Community Reputation

26 Good

2 Followers

About chicanery

Veteran Member

Achievements

Bronze Poster
Posted at least 100 different posts
20 posts
100 posts
500 posts
2000 posts
No reviews awards
Review at least 1 product
1 product
5 products
10 products
25 products

Recent Profile Visitors

1,851 profile views
  1. Day 18 of minoxidil (rogaine 5% foam). Horrendous, horrendous initial shed. I'm losing 500 hairs a day. I'm certain I'll be in a wig by Xmas, but also realise that this isn't improving on its own, so I need to try Rogaine. I have had awful side effects from it too. Constant headaches, dizziness, intense fatigue and an itchy scalp. The headaches seem to have started to lessen, but it seems to be making me so tired that I can hardly function. I hope I can continue to use it and that it doesn't get in the way of university once I return. Oh, and another lovely side effect: my face is swollen from it. I wake up looking bloated, especially under the eyes, which appear to be full of water. They're so, so puffy.
  2. Thank you so much!! I think I might try the minoxidil then. I'm so scared it's going to cause a huge shedding to begin with, but I'll have torisk that
  3. Thanks so much for this! Did you shed more hair when you started minoxidil? That's what 'm really scared of! How long did it take you to start seeing growth from it? I'm rly glad to hear that the hair remained when you stopped it! x
  4. Guys, I think I might just start minoxidil. I am absolutely terrified about the initial shedding period and convinced I'm gonna be in a wig by Christmas, but I now unfortunately have to take an active part in recovering. I'm 12 months off Accutane, my iron is now high etc., and the shedding seems to just be worsening. I'm back to losing about 350 hairs a day?? I don't know what's going on and I'm so depressed. I have been told that minoxidil can be used temporarily to help stabilise Te, and then can be stopped (maybe after a year), WITHOUT loss of the new hair? I want to believe this but I don't know. What do you all think? I want to believe that this is true but I'm not sure.
  5. Almost 12 months off the drug and doing badly. My ferritin count is now in the 80s which is way too high to be contributing. I'm not sure what Accutane has done to my body... I lose all regrowth. My hair is horrible and thin. So, so depressed as it was absolutely amazing before.
  6. I still think I'm gonna leave it about 6 months before thinking about Minoxidil.
  7. 11 months and no improvement. I've stopped taking biotin and p much all the other vitamins bc theyve been worsening my anxiety and giving me panic attacks when I'd otherwise be able to cope. Might sound questionable, but 2 weeks off them now and I have close to zero anxiety. Plus, I'm 99% certain that a healthy diet is all that is really needed in terms of hair growth unless there's a real issue (such as low zinc/iron - i am still taking both of those).